# SDR ASMF200501201

- Difficulty date: December 22, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 69,506 hours, 54,043 cycles
- Engine: Pwa JT8D217A
- Engine time: 56,172 hours, 44,035 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D217A
- Part serial: 708437
- Condition: Vibration
- Location: Lt Side
- Part time: 56,172 hours, 44,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT WITH EPR BETWEEN 1.0 AND 1.2 IN THE LT ENGINE; VIBRATION AMPLITUDE OCCASIONALLY WITH PEAKS FROM 4 TO 0 AND WHEN THE LT ENGINE WAS SHUTDOWN, VIBRATION WAS FELT IN ALL THE AIRCRAFT. THE LT ENGINE CHIP DETECTORS, ACCESSORIES, PNEUMATIC LINES, VIBRATION ABSORBERS WERE INSPECTED, BEING CORRECT. THE LT ENGINE BOROSCOPE INSPECTION WAS PERFORMED AND NO DAMAGES WERE FOUND. DURING THE ENGINE TEST WAS DETECTED THE VIBRATION AT 1.17 OF EPR. THE LT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-02, ALL CORRECT.
